# SDR P5CA9600331

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Cracked
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR SILL CRACKED 2 PLACES.  WELD REPAIRED PER BAC59755905 USING TITANIUM TIG ROD, INSTALLED PER BOEING SRM 51-10-01.
